Global stability and persistence in diffusive food chains

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper, the results of Freedman and So [13] on global stability and persistence of simple food chains are extended to general diffusive food chains. For global stability of the unique homogeneous positive steady state, our approach involves an application of the invariance principle of reaction-diffusion equations and the construction of a Liapunov functional. For persistence, we use the dynamical system results of Dunbar et al. [11] and Hutson and Moran [29].

Original languageEnglish (US)
Pages (from-to)247-268
Number of pages22
JournalANZIAM Journal
Volume43
Issue number2
StatePublished - Dec 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this